# SDR ASAA1057326

- Difficulty date: February 5, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 13,805 hours, 3,973 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Linkage
- Condition: Worn
- Location: Ram Air Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT RAM AIR DEFLECTOR DOOR IS OUT OF RIG.  ON DEFERRAL.
